This 80 year old patient came to the hospital vomiting blood and has this discoloration on her legs. Blood tests show that she has anemia. No diagnosis was able to be made till now.

(Edited)

1 Like

LikeAnswersShare

Purpural rashes

Purpural patches D/d thrombocytopenia with bleeding disorder 2 leukaemia as h/o hematamesis

Thanx dr Vedprakash Sharma
0

View 3 other replies

Purpuric patches. Investigate for vasculitis. (Purpuric patches palpable) if non palpable platelets deficiency and other bleeding disorder also investigate for clotting disorder like pt and put inr also investigate for infection as meningococcal & rickettsial infection

If this pt is having vomitings blood much evaluation should be done purpural patches are there check for bleeding time clotting time serum iron bone marrow biopsy for ruling out haemotological disorders and one more diagnosis autoimmune diseases like hsp itp

PURPURA, ecchymotic patches Bleeding , clotting disorders , vasculitis CBC, BT, CT ,PT, APTT, PS

IT'S A CASE OF.. ? VASCULOPATHY.. ? ITP ..

?Purpural Patches

Purpural patches

Purpural patches

Purpura

Load more answers

Cases that would interest you